# SDR 99ZZZX3431

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, FOUND MAIN ENTRY DOOR BRACKET CRACKED AT FORWARD LOWER CORNER.  REMOVED DAMAGED BRACKET.  FABRICATED AND INSTALLED NEW BRACKET PER SRM'S 51-10-1 AND 51-30-2.
